# SDR SWI2024F00514

- Difficulty date: April 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT F.S 280.00 IS HEAVILY CORRODED ON TOP.     (C-CHECK RO 6/17/2024)    REMOVED CORRODED COCKPIT FLOOR SUPPORT ANGLE AT FS280.00 AND INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE AT FS280.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01 & DWG. CC670-34010 REV -K. AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
